# SDR 2001UALA01263

- Difficulty date: June 29, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 37,363 hours, 14,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM CORRODED.  HEAVY MATERIAL LOSS DURING CORROSION REMOVAL AT BS 720-BS 760, RBL 60.  REMOVED CORROSION.  REPLACED CREASE BEAM ANGLE.  MAJOR REPAIR ACCOMPLISHED.
